# SDR SWAA2022022527563

- Difficulty date: November 6, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 58,512 hours, 23,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER ON AFT SIDE OF BS 663 L/H VAPOR BARRIER LBL27 LOWER END IS CRACKED / REPLACED VERTICAL STIFFENER ON AFT SIDE OF BS 663 L/H VAPOR BARRIER LBL 27 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG # 111A1000; & DWG 149A7210
